# SDR 11302005A

- Difficulty date: November 25, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 32,097 hours, 35,389 cycles
- Engine: Ge CT79B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 6013211
- Part serial: 19194
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK 1 INSPECTION 3 FLOOR PROXIMITY LIGHTS AND 2 OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  EMERGENCY LIGHT POWER SUPPLY 22LN WAS REPLACED AND BOTH THE FLOOR PROXIMITY AND OVERHEAD EMERGENCY LIGHTS WORKED NORMALLY IAW 33-50-01S.
